PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Existence result for a class of doubly nonlinear parabolic systems

Volume 41 / 2014

Ahmed Aberqi, Jaouad Bennouna, Hicham Redwane Applicationes Mathematicae 41 (2014), 195-205 MSC: Primary 47A15; Secondary 46A32, 47D20. DOI: 10.4064/am41-2-7

Abstract

We prove the existence of a renormalized solution to a class of doubly nonlinear parabolic systems.

Authors

  • Ahmed AberqiLaboratory LAMA, Department of Mathematics
    Faculty of Sciences Dhar El Mahraz
    Sidi Mohamed Ben Abdellah University
    P.O. Box 1796 Atlas, Fez, Morocco
    e-mail
  • Jaouad BennounaLaboratory LAMA, Department of Mathematics
    Faculty of Sciences Dhar El Mahraz
    Sidi Mohamed Ben Abdellah University
    P.O. Box 1796 Atlas, Fez, Morocco
    e-mail
  • Hicham RedwaneFaculté des Sciences Juridiques,
    Économiques et Sociales
    Université Hassan 1
    B.P. 784, Settat, Morocco
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image